MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/C; FLAT LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/C; FLAT LINER
Catalog Number 01.32.3239HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs on 23 february 2018 partial revision of tha after 2 days in a patient who had already been revised and had gone through infection.The spacer previously implanted had also dislocated severely; from this evidence we can assume that the status of muscles and restraining soft tissues in this hip was already seriously compromised.There is no reason to suspect that the components manufactured by medacta implanted to this patient had any problem.Batch review performed on 26 february 2018 lot 166655: (b)(4) items manufactured and released on 23 november 2016 expiration date: 2021-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size s -4 reference 01.29.204 (k112115): lot 174695: (b)(4) items manufactured and released on 20 september 2017.Expiration date: 2022-09-12 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On 26 february 2018 medacta informed the manufacturer of the ceramic ball head.On 01 march 2018 they provided the requested document review, reporting as follows: protocols and certificate of conformance were reviewed.The quality documents show that the values obtained on the ball head were according to the specification valid at the time of production.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There are no indications of any pre-existing material defect.
 
Event or Problem Description
The patient had a primary with another company's product.The patient was infected and had a spacer implanted.On (b)(6) 2018 the surgeon implanted medacta products and two days after implantation the patient came in complaining of pain due to dislocation.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER Ø32/C
Common Device Name
FLAT LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7309117
Report Number3005180920-2018-00109
Device Sequence Number13765759
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Catalogue Number01.32.3239HCT
Device Lot Number166655
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR